Commutativity and n-Abelian Groups.

John R. Durbin

Mathematische Zeitschrift (1967)

  • Volume: 98, page 89-92
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Durbin, John R.. "Commutativity and n-Abelian Groups.." Mathematische Zeitschrift 98 (1967): 89-92. <http://eudml.org/doc/170735>.

@article{Durbin1967,
author = {Durbin, John R.},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {89-92},
title = {Commutativity and n-Abelian Groups.},
url = {http://eudml.org/doc/170735},
volume = {98},
year = {1967},
}

TY - JOUR
AU - Durbin, John R.
TI - Commutativity and n-Abelian Groups.
JO - Mathematische Zeitschrift
PY - 1967
VL - 98
SP - 89
EP - 92
KW - group theory
UR - http://eudml.org/doc/170735
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.